# SDR SWAA2024101039047

- Difficulty date: September 18, 2024
- Submitted: October 10, 2024
- Operation: Air carrier
- Aircraft: N8508W
- Make and model: Boeing 737-8H4
- Aircraft serial: 38814
- Aircraft time: 26,526 hours, 13,268 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FLOOR SIDEPLATE HAS EVIDENCE OF CORROSION FROM STA 500B TO 500D RBL 25.<[01] CORROSION WAS FOUND TO BE OUT OF ALLOWABLE LIMITS PER SRM 53-00-53-1A-2.;[02] R/H SIDE PLATE WILL BE REPLACED FROM STA. 500A-500I PER SRM 51-40-02. REFERENCE CARD #TTG8Q00VY0QJ FOR ALL WORK PERFORMED.;[03] VERIFIED WORK PERFORMED CA #1 AND CA #2.
